# SDR ASAA2022091039904

- Difficulty date: September 10, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N918AK
- Make and model: Boeing 737-9
- Aircraft serial: 44083
- Aircraft time: 4,829 hours, 1,525 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Faulted
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT GROUND POWER DROPPED OFF, APU STARTED AND POWER RESTORED. FMC DISAGREE ANNUNCIATED ON MFD.  GROUNDED - YES. ACCOMPLISHED FMC DISAGREE CHECKLIST ASA QRH. OPS NORMAL.
